Dangerous Drugs & Devices

Developing Ketoacidosis After Taking Invokana

Dangerous Drugs & Devices

Developing Ketoacidosis After Taking Invokana

If you have Type 2 diabetes, it’s possible that your doctor may have prescribed Invokana to help manage your symptoms. However, it seems that this drug produces side effects that cause more harm than good. In many patients, Invokana causes the acid in your blood to rise, which can lead to stroke, heart attacks, or kidney damage.

People who develop ketoacidosis after taking Invokana have been able to make a full recovery after seeking medical treatment. So it’s important to seek help immediately if you’ve taken Invokana and experience symptoms such as:

 

  • Stomach pain
  • Nausea or vomiting
  • Difficulty breathing
  • Fatigue
  • Confusion
  • Breath that smells of acetone

If you’ve suffered kidney damage as a result of taking Invokana, you may have a strong case against Invokana’s makers, Janssen Pharmaceuticals, a division of Johnson & Johnson. Currently there is a joint lawsuit being filed against them.

 

Now is a great time to take advantage of this lawsuit. Your claim could help demonstrate how negligent Janssen Pharmaceuticals has been with Invokana. It could also help set a precedent for how future cases are handled.

 

When pharmaceutical companies are negligent, the health and safety of their patients are at risk. It’s important that they are held accountable, to incentivise them to take more care in the future; however, it’s also important that you are fairly compensated for the injury done to you.

 

Because Invokana is still on the market, it’s important to note the adverse effects of this drug. If you or anyone you know has developed ketoacidosis, don’t hesitate to give us a call for a free consultation.

Logo Image
Logo Image
Logo Image
Logo Image
Logo Image
Logo Image
Logo Image
Logo Image
Logo Image